# SDR 920WA0001

- Difficulty date: March 3, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,229 hours, 30,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency exit light at left rear door inop. R&R battery pack.
